28 Sep 2010
One of the side effects of Lisinopril is decrease in the amount of urine produced. In you case its just the opposite, would recommend that you seek medical attention form the doc/pharmacist who prescribed the med, as he/she would perhaps know your medical history better & could either withdraw or change the medication, take care & be well!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Lotrel to control my blood pressure. I read they are having good success with?
... MS patients using Lisinopril. I wondered since I already take a blood pressure med, would it make sense to switch to this for my blood pressure?
1 answer • 4 Sep 2009
I was diagnosed with high blood pressure and given Lisinopril. I have to get my bp down before taking my physical for work again and i was not sure ...
3 answers • 7 Jan 2010
prior blood pressure was 127/70 also taking metoprolol,lipitor just curious why pressure seems high
3 answers • 19 Feb 2012
... 116 over 83 .Should he still continue taking his meds even though it's not high?
6 answers • 31 May 2012
I started Lisinopril about a month ago for high blood pressure, and have developed a dry cough I can hardly sleep at night and I'm driving my ...
3 answers • 28 May 2013